# SDR FDEA201005291736

- Difficulty date: May 29, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N404FE
- Make and model: Airbus A310-203
- Aircraft serial: 233
- Aircraft time: 35,171 hours, 29,536 cycles
- Engine: Ge CF680A3
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53778160200
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN AT FR 38 AND STR 42R HAS 1 EA TOOL MARK SURROUNDING FASTENER 1 IN LENGTH X 1 IN WIDTH X 0.007 IN DEPTH.  TOOL MARK BLENDED, FOUND TO BE OUT OF LIMITS IAW SRM 53-10-00.  DAMAGE CUTOUT AND WAS NDT INSPECTED IAW NTM 51-10-08 AND NO CRACKS FOUND.  DOUBLER AND FILLER FABRICATED AND INSTALLED IAW SRM 53-10-12, FIG 224.
